High Order of Accuracy Stable Difference Schemes for Numerical Solutions of NBVP for Hyperbolic Equations


Ashyralyev A., Yildirim O.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.84-87 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747645
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.84-87
  • Yıldız Technical University Affiliated: Yes

Abstract

The abstract nonlocal boundary value problem for the hyperbolic equation